Advanced Search
Article Contents
Article Contents

Multiplicity and concentration results for some nonlinear Schrödinger equations with the fractional p-Laplacian

Abstract Full Text(HTML) Related Papers Cited by
  • We consider a class of parametric Schrödinger equations driven by the fractional $p$-Laplacian operator and involving continuous positive potentials and nonlinearities with subcritical or critical growth. Using variational methods and Ljusternik-Schnirelmann theory, we study the existence, multiplicity and concentration of positive solutions for small values of the parameter.

    Mathematics Subject Classification: Primary: 47G20, 35R11; Secondary: 35A15, 58E05.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   C. O. Alves , Existence of positive solutions for a problem with lack of compactness involving the p-Laplacian, Nonlinear Anal., 51 (2002) , 1187-1206.  doi: 10.1016/S0362-546X(01)00887-2.
      C. O. Alves  and  V. Ambrosio , A multiplicity result for a nonlinear fractional Schrödinger equation in $\mathbb{R}^{N}$ without the Ambrosetti-Rabinowitz condition, J. Math. Anal. Appl., 466 (2018) , 498-522.  doi: 10.1016/j.jmaa.2018.06.005.
      C. O. Alves  and  G. M. Figueiredo , Existence and multiplicity of positive solutions to a p-Laplacian equation in $\mathbb{R}^{N}$, Differential Integral Equations, 19 (2006) , 143-162. 
      C. O. Alves and O. H. Miyagaki, Existence and concentration of solution for a class of fractional elliptic equation in $\mathbb{R}^{N}$ via penalization method, Calc. Var. Partial Differential Equations, 55 (2016), Art. 47, 19 pp. doi: 10.1007/s00526-016-0983-x.
      V. Ambrosio, Multiple solutions for a fractional p-Laplacian equation with sign-changing potential, Electron. J. Diff. Equ., 2016 (2016), Paper No. 151, 12 pp.
      V. Ambrosio , Multiplicity of positive solutions for a class of fractional Schrödinger equations via penalization method, Ann. Mat. Pura Appl., 196 (2017) , 2043-2062.  doi: 10.1007/s10231-017-0652-5.
      V. Ambrosio , Concentration phenomena for critical fractional Schrödinger systems, Commun. Pure Appl. Anal., 17 (2018) , 2085-2123.  doi: 10.3934/cpaa.2018099.
      V. Ambrosio, Concentrating solutions for a class of nonlinear fractional Schrödinger equations in $\mathbb{R}^{N}$, Rev. Mat. Iberoam., (in press), arXiv:1612.02388.
      V. Ambrosio  and  G. M. Figueiredo , Ground state solutions for a fractional Schrödinger equation with critical growth, Asymptot. Anal., 105 (2017) , 159-191.  doi: 10.3233/ASY-171438.
      V. Ambrosio  and  T. Isernia , Concentration phenomena for a fractional Schrödinger-Kirchhoff type problem, Math. Methods Appl. Sci., 41 (2018) , 615-645. 
      P. Belchior , H. Bueno , O. H. Miyagaki  and  G. A. Pereira , Remarks about a fractional Choquard equation: Ground state, regularity and polynomial decay, Nonlinear Analysis, 164 (2017) , 38-53.  doi: 10.1016/j.na.2017.08.005.
      V. Benci  and  G. Cerami , Multiple positive solutions of some elliptic problems via the Morse theory and the domain topology, Calc. Var. Partial Differential Equations, 2 (1994) , 29-48.  doi: 10.1007/BF01234314.
      L. Brasco, S. Mosconi and M. Squassina, Optimal decay of extremals for the fractional Sobolev inequality, Calc. Var. Partial Differential Equations, 55 (2016), Art. 23, 32 pp. doi: 10.1007/s00526-016-0958-y.
      H. Brézis  and  E. Lieb , A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983) , 486-490.  doi: 10.2307/2044999.
      L. Caffarelli  and  L. Silvestre , An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007) , 1245-1260.  doi: 10.1080/03605300600987306.
      L. M. Del Pezzo  and  A. Quaas , A Hopf's lemma and a strong minimum principle for the fractional p-Laplacian, J. Differential Equations, 263 (2017) , 765-778.  doi: 10.1016/j.jde.2017.02.051.
      A. Di Castro , T. Kuusi  and  G. Palatucci , Local behavior of fractional p-minimizers, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016) , 1279-1299.  doi: 10.1016/j.anihpc.2015.04.003.
      E. Di Nezza , G. Palatucci  and  E. Valdinoci , Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. math., 136 (2012) , 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
      Y. Ding, Variational Methods for Strongly Indefinite Problems, Interdisciplinary Mathematical Sciences, 7. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2007. ⅷ+168 pp. doi: 10.1142/9789812709639.
      S. Dipierro, M. Medina and E. Valdinoci, Fractional Elliptic Problems with Critical Growth in the Whole of $\mathbb{R}^{n}$. Appunti. Scuola Normale Superiore di Pisa (Nuova Serie) [Lecture Notes. Scuola Normale Superiore di Pisa (New Series)], 15. Edizioni della Normale, Pisa, 2017. ⅷ+152 pp. doi: 10.1007/978-88-7642-601-8.
      I. Ekeland , On the variational principle, J. Math. Anal. Appl., 47 (1974) , 324-353.  doi: 10.1016/0022-247X(74)90025-0.
      P. Felmer , A. Quaas  and  J. Tan , Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A, 142 (2012) , 1237-1262.  doi: 10.1017/S0308210511000746.
      G. M. Figueiredo , Existence, multiplicity and concentration of positive solutions for a class of quasilinear problems with critical growth, Comm. Appl. Nonlinear Anal., 13 (2006) , 79-99. 
      G. M. Figueiredo and G. Siciliano, A multiplicity result via Ljusternick-Schnirelmann category and Morse theory for a fractional Schrödinger equation in $\mathbb{R}^{N}$, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 12, 22 pp. doi: 10.1007/s00030-016-0355-4.
      A. Fiscella  and  P. Pucci , Kirchhoff-Hardy fractional problems with lack of compactness, Adv. Nonlinear Stud., 17 (2017) , 429-456.  doi: 10.1515/ans-2017-6021.
      G. Franzina  and  G. Palatucci , Fractional p-eigenvalues, Riv. Math. Univ. Parma (N.S.), 5 (2014) , 373-386. 
      A. Iannizzotto , S. Mosconi  and  M. Squassina , Global Hölder regularity for the fractional p-Laplacian, Rev. Mat. Iberoam., 32 (2016) , 1353-1392.  doi: 10.4171/RMI/921.
      T. Isernia , Positive solution for nonhomogeneous sublinear fractional equations in $\mathbb{R}^{N}$, Complex Var. Elliptic Equ., 63 (2018) , 689-714.  doi: 10.1080/17476933.2017.1332052.
      N. Laskin , Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000) , 298-305.  doi: 10.1016/S0375-9601(00)00201-2.
      N. Laskin, Fractional Schrödinger equation, Phys. Rev. E, 66 (2002), 056108, 7pp. doi: 10.1103/PhysRevE.66.056108.
      E. Lindgren  and  P. Lindqvist , Fractional eigenvalues, Calc. Var. Partial Differential Equations, 49 (2014) , 795-826.  doi: 10.1007/s00526-013-0600-1.
      J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer-Verlag, 1989. doi: 10.1007/978-1-4757-2061-7.
      C. Mercuri  and  M. Willem , A global compactness result for the p-Laplacian involving critical nonlinearities, Discrete Contin. Dyn. Syst., 28 (2010) , 469-493.  doi: 10.3934/dcds.2010.28.469.
      G. Molica Bisci, V. Rădulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Cambridge University Press, 162, Cambridge, 2016. doi: 10.1017/CBO9781316282397.
      S. Mosconi, K. Perera, M. Squassina and Y. Yang, The Brezis-Nirenberg problem for the fractional p-Laplacian, Calc. Var. Partial Differential Equations, 55 (2016), Art. 105, 25 pp. doi: 10.1007/s00526-016-1035-2.
      J. Moser , A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960) , 457-468.  doi: 10.1002/cpa.3160130308.
      G. Palatucci  and  A. Pisante , Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differential Equations, 50 (2014) , 799-829.  doi: 10.1007/s00526-013-0656-y.
      P. Rabinowitz , On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992) , 270-291.  doi: 10.1007/BF00946631.
      S. Secchi, Ground state solutions for nonlinear fractional Schrödinger equations in $\mathbb{R}^{N}$, J. Math. Phys., 54 (2013), 031501, 17pp. doi: 10.1063/1.4793990.
      X. Shang, J. Zhang and Y. Yang, On fractional Schrödinger equations with critical growth, J. Math. Phys., 54 (2013), 121502, 20 pp. doi: 10.1063/1.4835355.
      A. Szulkin and T. Weth, The method of Nehari manifold, in Handbook of Nonconvex Analysis and Applications, edited by D. Y. Gao and D. Montreanu, International Press, Boston, 2010,597–632.
      J. Zhang , Stability of standing waves for nonlinear Schrödinger equations with unbounded potentials, Z. Angew. Math. Phys., 51 (2000) , 498-503.  doi: 10.1007/PL00001512.
  • 加载中

Article Metrics

HTML views(414) PDF downloads(321) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint